# SDR DL72L950987

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 65196854539
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION OF NR 1 ENGINE NOSE COWL.  FOUND FORWARD BULKHEAD OUTER ANGLE AT THE 9 O'CLOCK POSITION WITH ELONGATED BOLT HOLES.  REPAIRED PER SRM 54-10-3 FIG. 3.
